# SDR UPS00833026

- Difficulty date: June 1, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON LONGERON 31R STA 1600 AFT ACCESSORY.  REMOVED CORROSION FOUND OUT OF LIMITS.  FABRICATED REPAIR ANGLE AND TAPERED FILLER.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.   REPAIRD PARTS IAW DC8 SRM 51-1-8, 51-3-0, & REO G07401(A).
